RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 4(118), Pages 240–241 (Mi umn6244)  

Reviews and Bibliography

G. Papy, Groupes (review)

L. A. Kaluzhnin


Full text: PDF file (718 kB)

Bibliographic databases:

Document Type: Critic, bibliography

Citation: L. A. Kaluzhnin, “G. Papy, Groupes (review)”, Uspekhi Mat. Nauk, 19:4(118) (1964), 240–241

Citation in format AMSBIB
\Bibitem{Kal64}
\by L.~A.~Kaluzhnin
\paper G.~Papy, Groupes (review)
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 4(118)
\pages 240--241
\mathnet{http://mi.mathnet.ru/umn6244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=159862}
\zmath{https://zbmath.org/?q=an:0114.25402}


Linking options:
  • http://mi.mathnet.ru/eng/umn6244
  • http://mi.mathnet.ru/eng/umn/v19/i4/p240

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:150
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017